# SDR REXA2020071300598

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 33,925 hours, 33,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BA50933901
- Part serial: C01854
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED CHARGER 1 FOR EMERGENCY LIGHTS, OPS CHECK GOOD, IAW CRJ200 AMM 33-51-05.
